| Model Number |
V+C+S+N+PRO, ENGLISH |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/27/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device needed service.Upon evaluation of the device, ventec observed that its audible alarm was not functioning as expected.Ventec observed that the device's "audio pause" function self triggered multiple times without pressing the button.There were no reports of patient involvement associated with the reported event.
Additional Manufacturer Narrative
H6: the device was evaluated by ventec where the reported issue of its audible alarm was not functioning as expected was confirmed.Ventec observed that the device's "audio pause" function self triggered multiple times without pressing the button.Ventec replaced the control board to resolve the reported issue.Proper device operation was then confirmed through functional and performance testing.The investigation determined that the root cause of the reported issue was an integrated circuit (ic), designator u508, on the control board.